# SDR COMA0260470

- Difficulty date: August 3, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 18,295 hours, 17,844 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Condition: Cracked
- Location: F.S.484
- Part time: 18,295 hours, 17,844 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INTERCOSTAL FLANGE AT BL36 (L/H & R/H)AND ANGLES AT BL27(L/H&R/H) ARE CRACKED AT F.S. 484.REPAIRED INTERCOSTAL FLANGE AND ANGLES AT (L/H&R/H) AT BL36 AND BL27 I/A/W WVAC E.O. 601R-53-3409 AT F.S. 484.
